| Model Number |
K063 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information regarding this event.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this pacemaker was explanted due to an unspecified other observation/complication.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this pacemaker was explanted due to an unspecified other observation/complication.No additional adverse patient effects were reported.Additional information from the field indicates this device was removed at the physicians discretion in order for the patient to have a magnetic resonance imaging (mri) conditional system implanted, were previously it was not, due to the use of non boston scientific leads.No adverse patient effects were reported.
Additional Manufacturer Narrative
This event is no longer reportable since additional information from the field indicates this device was removed at the physicians discretion in order for the patient to have a magnetic resonance imaging (mri) conditional system implanted, were previously it was not, due to the use of non boston scientific leads.